# SDR 2008FA0000518

- Difficulty date: July 17, 2008
- Submitted: August 6, 2008
- Operation: General aviation
- Engine: Cont IO550B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 654837
- Condition: Worn
- Location: Engine
- Part time: 2,079 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAMSHAFT LOBES WORN EXCESSIVELY FORM CORROSION PITS.  (K)
